.

Subarachnoid hemorrhage associated with tadalafil

LAUR Repository

Show simple item record

dc.contributor.author Sheikh-Taha, Marwan
dc.date.accessioned 2016-06-02T08:56:45Z
dc.date.available 2016-06-02T08:56:45Z
dc.date.copyright 2011 en_US
dc.identifier.issn 1079-2082 en_US
dc.identifier.uri http://hdl.handle.net/10725/3928
dc.description.abstract Tadalafil is a phosphodiesterase type-5 (PDE5) inhibitor indicated for the treatment of erectile dysfunction. Inhibition of the PDE5 isoenzyme, which is responsible for degradation of cyclic guanosine monophosphate in the corpus cavernosum, will ultimately enhance the effect of nitric oxide and, consequently, the relaxation of the vascular smooth muscle in the corpus cavernosum and penile erection after sexual stimulation. Tadalafil is the longest-acting PDE5 inhibitor, with an elimination half-life of 17.5 hours and up to 36 hours’ duration of effect. The drug has been associated with headache, flushing, dizziness, visual disturbances, and hypotension.1 A 45-year-old previously healthy man arrived at the emergency department with a severe headache of five hours’ duration associated with one episode of vomiting. There was no decrease in the level of consciousness, no focal neurologic deficit, and no convulsive activity. The patient was... en_US
dc.language.iso en en_US
dc.title Subarachnoid hemorrhage associated with tadalafil en_US
dc.type Article en_US
dc.description.version Published en_US
dc.author.school SOP en_US
dc.author.idnumber 199410150 en_US
dc.author.department Pharmacy Practice Department en_US
dc.description.embargo N/A en_US
dc.relation.journal American Journal of Health-System Pharmacy en_US
dc.journal.volume 68 en_US
dc.journal.issue 13 en_US
dc.article.pages 1195-1196 en_US
dc.identifier.doi http://dx.doi.org/10.2146/ajhp100506 en_US
dc.identifier.ctation Sheikh-Taha, M., & Alaywa, R. A. (2011). Subarachnoid hemorrhage associated with tadalafil. American Journal of Health-System Pharmacy, 68(13), 1195-1196. en_US
dc.author.email marwan.taha@lau.edu.lb en_US
dc.identifier.tou http://libraries.lau.edu.lb/research/laur/terms-of-use/articles.php en_US
dc.identifier.url http://ku7rj9xt8c.scholar.serialssolutions.com/?sid=google&auinit=M&aulast=Sheikh-Taha&atitle=Subarachnoid+hemorrhage+associated+with+tadalafil.&id=pmid:21690423 en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search LAUR


Advanced Search

Browse

My Account